# SDR 98ZZZM498

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 76140291336
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

IN CRUISE BOG TO MIA EXPERIENCED LOSS OF HYDRAULIC QTY.  EXECUTED ABNORMAL PROCEDURES AND LANDED MIA WITHOUT INCIDENT. AIRCRAFT TOWED OFF RUNWAY.  INSPECTION REVEALED A BROKEN HYDRAULIC LINE IN THE LEFT WHEEL WELL.  REPLACED HYDRAULIC LINE, SERVICED SYSTEM AND OPS CHECKED NORMAL.  RETURNED TO SERVICE.  (M)
